Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Diagnosed with klebsiella pneumoniae and GBS, took treatment. Symptoms returned. Waiting for lab results. Suggestions?

I was recently dx with klebsiella pneumoniae and GBS, and was treated with Bactrium DS for 14 days BID. After a couple weeks the previous symptoms returned. Due to surgical history, I believe that the infection is in my uterus and possible surrounding areas, but the Dr. I ve only seen twice due to a recent move won t even consider or listen to my thoughts . I know that I m not a physician but I do know me. I think the infection is affecting my tendons and am worried. Should I seek out another Dr. ASAP or wait for the most recent lab results to come back? Do I need to wait for my menstrual cycle to be over?
Asked On : Sat, 10 Nov 2012
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Rheumatologist 's  Response
Dear sir,

I think you should wait for your lab results .It seems your complaint is unrelated.

Dr. Shruti
Answered: Tue, 3 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor